Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual Dysfunction and Lexapro? Need Feedback

Posted by bride2be on April 15, 2004, at 17:26:03

In reply to Re: Sexual Dysfunction and Lexapro? Need Feedback shadows721, posted by corgisinga on April 15, 2004, at 1:36:21

I AM HAVING MAJOR PROBLEMS HAVING AN ORGASM! WHEN WILL THIS SIDE EFFECT GO AWAY? OR IS IT HERE TO STAY! ahhhhhhhhhhhh!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bride2be thread:109458
URL: http://www.dr-bob.org/babble/20040412/msgs/336690.html